# SDR DL767000812

- Difficulty date: April 25, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N101DA
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 54,925 hours, 26,841 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 145T25235
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE FOUND ON THE AFT FACE AND FLANGES OF THE REAR SPAR BULKHEAD FITTINGS.  THE CORROSION IS LOCATED JUST FWD OF THE FWD EDGE OF THE MLH W/W UPPER PRESSURE WEB, AND PROCEEDS INTO THE VERTICAL RAD II OF THE MACHINED FITTINGS ON BOTH THE LT AND RT SIDES.  ER/A 334204-14.
